{
  "source_id": "10.3176/phys.math.1990.3.04",
  "archive": "Estonian Academy Publishers archive (kirj.ee)",
  "publisher": "Estonian Academy Publishers",
  "journal": "Proceedings of the Estonian Academy of Sciences. Physics. Mathematics",
  "journal_original": null,
  "year": 1990,
  "volume": "39",
  "issue": "3",
  "pages": "213–222",
  "first_page": 213,
  "last_page": 222,
  "title": "ОБ АСИМПТОТИЧЕСКОЙ И ЭКСПОНЕНЦИАЛЬНОЙ СТАБИЛИЗАЦИИ НЕЛИНЕЙНОЙ СИСТЕМЫ ГАМИЛЬТОНА",
  "title_en": null,
  "authors": [
    "Igor Keis"
  ],
  "language": "Russian",
  "language_evidence": "crossref language=ru + Cyrillic (Russian) title",
  "doi": "10.3176/phys.math.1990.3.04",
  "landing_page": "https://kirj.ee/proceedings-of-the-estonian-academy-of-sciences-physics-mathematics-publications/?filter[year]=1990&filter[issue]=1450&filter[publication]=12403",
  "pdf_url": "https://kirj.ee/wp-content/plugins/kirj/pub/phys.math-3-1990-213-222_20230221190447.pdf",
  "license": "CC BY 4.0",
  "license_url": "http://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (publisher policy page says CC BY-NC 4.0; see notes)",
  "license_notice": "Translated from Russian. Original: Igor Keis, “Об асимптотической и экспоненциальной стабилизации нелинейной системы гамильтона”, Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 1990, vol. 39 no. 3, pp. 213–222, https://doi.org/10.3176/phys.math.1990.3.04. Published by Estonian Academy Publishers; license CC BY 4.0 (http://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher (the publisher's policy page names CC BY-NC 4.0). Changes: translated into English.",
  "scan_pages": 10,
  "scan_bytes": 5375988,
  "scan_sha256": "a8bb28dfc5ed26884027d24c110f381c777d6a4c8f03f7271efed15d2b9e30e6",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.3176/phys.math.1990.3.04",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
